Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Knee Soc. 1997 Dec;9(2):229-233. Korean. Original Article.
Suh JT , Nam TW .
Abstract

Osteonecrosis (Avascular necrosis) of the bone is a known complication of systemic corticosteroid therapy and may he dose related. It also has been associated less commonly with nonsteroida1 chemotherapy. Nonetheless, avascular necrosis of bone has heen reported infrequently in children who have received antileukemia regimens including prednisone. We report our experience with one adolescent girl with acute lymphocytic leukernia (ALL) who developed hoth femoral condylar osteonecrosis presenting bone pain after aggressive chemotherapy that including high cumulative dosage of corticosteroid as well as other antileukemia agents. We performed arthroscopic surgery with debridement, multiple drilling and screw fixation to the lesion sites. Eight months after operation, she was free of pain with full range of both knee movements. We got good resuit according to Hughston criteria.

Copyright © 2019. Korean Association of Medical Journal Editors.